Change search
ReferencesLink to record
Permanent link

Direct link
Convergence of a multigrid method for elliptic equations with highly oscillatory coefficients
KTH, School of Computer Science and Communication (CSC), Numerical Analysis, NA.
1997 (English)In: SIAM Journal on Numerical Analysis, ISSN 0036-1429, E-ISSN 1095-7170, Vol. 34, no 6, 2254-2273 p.Article in journal (Refereed) Published
Abstract [en]

Standard multigrid methods are not so effective for equations with highly oscillatory coefficients. New coarse grid operators based on homogenized operators are introduced to restore the fast convergence rate of multigrid methods. Finite difference approximations are used for the discretization of the equations. Convergence analysis is based on the homogenization theory. Proofs are given for a two-level multigrid method with the homogenized coarse grid operator for two classes of two-dimensional elliptic equations with Dirichlet boundary conditions.

Place, publisher, year, edition, pages
SIAM Publications , 1997. Vol. 34, no 6, 2254-2273 p.
Keyword [en]
elliptic equation; oscillation; finite difference; multigrid method; homogenization theory; convergence
National Category
Computer and Information Science
URN: urn:nbn:se:kth:diva-90447DOI: 10.1137/S0036142995289408OAI: diva2:505511
NR 20140805Available from: 2012-02-24 Created: 2012-02-24Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Engquist, Björn
By organisation
Numerical Analysis, NA
In the same journal
SIAM Journal on Numerical Analysis
Computer and Information Science

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 10 hits
ReferencesLink to record
Permanent link

Direct link